Normal forms and Lie groupoid theory

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In these lectures I discuss the Linearization Theorem for Lie groupoids, and its relation to the various classical linearization theorems for submersions, foliations and group actions. In particular, I explain in some detail the recent metric approach to this problem proposed in [6].

Original languageEnglish (US)
Title of host publicationGeometric Methods in Physics - 33rd Workshop, 2014
EditorsPiotr Kielanowski, Pierre Bieliavsky, Anatol Odzijewicz, Martin Schlichenmaier, Theodore Voronov
PublisherSpringer International Publishing
Pages49-66
Number of pages18
ISBN (Print)9783319182117
DOIs
StatePublished - Jan 1 2015
Event33rd Workshop on Geometric Methods in Physics, 2014 - Bialowieza, Poland
Duration: Jun 29 2014Jul 5 2014

Publication series

NameTrends in Mathematics
Volume71
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Other

Other33rd Workshop on Geometric Methods in Physics, 2014
CountryPoland
CityBialowieza
Period6/29/147/5/14

Keywords

  • Lie groupoid
  • Linearization
  • Normal form

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Normal forms and Lie groupoid theory'. Together they form a unique fingerprint.

  • Cite this

    Fernandes, R. L. (2015). Normal forms and Lie groupoid theory. In P. Kielanowski, P. Bieliavsky, A. Odzijewicz, M. Schlichenmaier, & T. Voronov (Eds.), Geometric Methods in Physics - 33rd Workshop, 2014 (pp. 49-66). (Trends in Mathematics; Vol. 71). Springer International Publishing. https://doi.org/10.1007/978-3-319-18212-4_3